# SDR MASA200400112

- Difficulty date: February 26, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 7,195 hours, 6,727 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD FOR STAB ANTI-ICE FAIL MSG ON TAKEOFF.  CLT MX OP CHECKED SYSTEM.  MX COULD NOT DUPLICATE DISCREPANCY.  NO PARTS USED.
